Baratchart, L., Grimm, J., LeBlond, J. and Partington, J.R. (2003) Asymptotic estimates for interpolation and constrained approximation in H2 by diagonalization of Toeplitz operators. Integral Equations and Operator Theory, 45 (3). pp. 269-299. ISSN 1420-8989Full text available as:
Available under licence : See the attached licence file.
Sharp convergence rates are provided for interpolation and approximation schemes in the Hardy space H-2 that use band-limited data. By means of new explicit formulae for the spectral decomposition of certain Toeplitz operators, sharp estimates for Carleman and Krein-Nudel'man approximation schemes are derived. In addition, pointwise convergence results are obtained. An illustrative example based on experimental data from a hyperfrequency filter is provided.
|Copyright, Publisher and Additional Information:||© 2003 Birkhauser Verlag Basel/Switzerland. This is an author produced version of a paper published in Integral Equations and Operator Theory. This paper has been peer-reviewed but does not include the final publisher proof-corrections or journal pagination.|
|Institution:||The University of Leeds|
|Academic Units:||The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds)|
|Depositing User:||Sherpa Assistant|
|Date Deposited:||25 Oct 2005|
|Last Modified:||10 Jun 2014 12:05|